Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have to get injection. Feeling flutters, done pregnancy test. Pregnancy after injection also?

Hi my injection(conctaception) is due between the 10th ov april and the 17th and I can't get a app to have it done for nearly 2 weeks I'm a little concerned my nurse never done a preg test befor giving me the jab and recently iv been feeling little flutters I have two babys and the feeling resembles babys first kicks iv done a test but neg is there any possibuilty I can be preg even thou iv had the injection ?
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for using HCM
Since you can' t take injection for next 2 weeks, you need to practice other methods of contraception like barrier method.,
As your UPT is negative and you are on injection, chances of pregnancy are very less.
Usually baby's movement will be felt in 5 th month of pregnancy. So I feel what ever fluttery movements you are feeling could be a intestinal movements. Need not have to worry.

Have a good health

Dr. Vidya
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor